# SDR DALA2015122807791

- Difficulty date: December 25, 2015
- Submitted: December 31, 2015
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 55,686 hours, 20,960 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 263
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING LIGHTNING STRIKE INSPECTION, FOUND DAMAGE AT BS 263, STR 23L. REPLACED LOCK FASTENER IAW SRM 53-00-01. PERMANENT REPAIR INSTALLED.
